Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Stomach pain and bloody stools? Should I keep taking the medication?

Hi there, so I'm taking several medications and I believe one of them is causing my stomach pain. I recently found bright blood in my stools (sorry if that's tmi) and the stomach pain is still continuing. This is the list of medications I'm currently taking.

1) ibuprofen 600 mg
2) methyliprednisolone
6) cyclobenzaprine

I believe the methyliprednisolone is causing the stomach bleeding. Is it a good idea to continue taking it?


  • Sorry you are experiencing those things and no one here can tell you to stop your medications that has to come from your Doctor. Those can be serious symptoms and you need to see your doctor asap. I hope you get some help and answers.
  • SavageSavage United StatesPosts: 5,476
    Curious about what your doctor said about these recent symptoms?

    You mentioned a med you think is cause. Please call doctor and let doctor know.
    You also referred to it as stomach bleeding....is that what doctor diagnosed?
    Your symptoms can be so many things..that only a doctor can can answer your questions.

    Whenever you have severe pain, (your stomach) or other bothersome or new symptoms....doctor would want to know sooner rather than later.
    It is only a phone call.
    Only doctor can assess you, guide you..and or reassure you.
    Spine-Health Moderator
    Please read my medical history at: Medical History

  • Thank you. The doctor's office is closed right now so I can't communicate with him and I can't afford urgent care or anything outside of what my university offers. The medication is for the pinched nerve in my neck. I just recently started getting this stomach pain and I don't know how to make it go away.
  • Usually Dr.'s offices will have an on-call physician for after hours. Try calling to see if the office voicemail can redirect you to an emergency number.

    NSAIDs, like Ibuprofen, can cause stomach ulcers. However stomach bleeding typically causes stool to be darker in color rather than bright red, which suggests bleeding further down in the digestive system.

    You should go to urgent care if you can. A couple hundred dollars is worth getting this checked out.
Sign In or Register to comment.